“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6876
School of Physics
  Title:   The PP-Wave Limits of Orbifolded
  Author(s): 
1.  M. Alishahiha
2.  M. M. Sheikh Jabbari
  Status:   Published
  Journal: Phys. Lett. B
  No.:  53
  Vol.:  535
  Year:  2002
  Pages:   328-336
  Supported by:  IPM
  Abstract:
Using the supergravity solution of N1 D3-branes probing AN2−1 singularities we study the pp-wave limit of AdS5×S5/ZN2. We show that there are two different pp-wave limits. One is the orbifold of the pp-wave limit of AdS5×S5. In this case there is no symmetry enhancement. The other case is the same as the pp-wave limit of AdS5×S5 and therefore we again see the maximal supersymmetry. We will also identify operators in the four dimensional N=2 SU(N1)N2 gauge theory which correspond to stringy excitations in the orbifolded pp-wave geometry. The existence of the maximal pp-wave geometry indicates that there is a subsector of the corresponding N=2 gauge theories which has enhanced N=4 supersymmetry. We also study the pp-wave limits of AdS7,4×S4,7/ZN.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right